Sudafed PE Sinus Day and Night Relief.Pseudoephedrine free.Day tablet - Non drowsy.Night tablet - Allows rest.
Directions / Dosage
Who can use this Sudafed PE?Adults and children 12 years and over:Day tablets (red): 2 tablets in the morning and 2 in the afternoon as necessary.Night tablets (orange): 2 tablets in the evening at bedtime as necessary.Adults: Stop after a few days.Children: Stop after 48 hours, except on medical advice.
Use this Sudafed PE for:24 hour sinus pain relief.Non drowsy day tablets.Night tablets for bedtime.
Each day tablet contains:Phenylephrine Hydrochloride 5mg, Paracetamol 500mg.Each night tablet ALSO contains:Chlorpheniramine Maleate 2mg.
Do not use:If you have taken paracetamol.If you have taken anti-histamines.If you need to drive a car.If you need to operate machinery.For children under 12 years.Ask your doctor before use if you:Have high blood pressure.Are taking anti-depressants.Have heart problems.Are pregnant.If symptoms persist, see your doctor.Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131 126) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
Minimum order is
in increments of
Click Up/Down Arrows to change Order Amount
Linden Park Pharmacy 93 Devereux Road, Linden Park, SA 5065
ABN: 76 010 575 547 p: (08) 8379 1754